No, lightheadedness would not be a typical side effect of simply having high cholesterol levels. That's not to say it may not be a contributing factor if you are dealing with narrowed arteries interfering with oxygen supply. I recommend discussing with your physician to determine the cause and appropriate treatment.
All the best,
Lisa Nelson RD
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.